# SDR 98ZZZX2151

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Aircraft: QTVAM
- Make and model: Cessna 404
- Aircraft serial: 4040851
- Propeller: Mcauly 3FF32C501
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4497C501
- Condition: Cracked
- Location: Nr 2 Socket
- Part time: 1,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, A NR 2 BLADE FOUND LOSE IN HUB SPINNER REMOVED, HUB FOUND CRACKED NR 2 BLADE SOCKET THROUGH TO CYLINDER.  AFTER PROPELLER DIS-ASSEMBLY, NO DAMAGE NOTED TO BLADE.  THE BLADE COULD HAVE DEPARTED THE PROPELLER WHEN FULL POWER WAS APPLIED.
